# SDR DL72L960390

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176634
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT WING O/B AILERON WAS FOUND WITH LOWER OUTBOARD SKIN CRACKED.  REPAIRED PER MM 57-51-0 PG 801.
